T Nation

Hair Loss, ED, and Blast & Cruise

Sorry this is a clusterfuck

Problems:
Hair lose (thinning) and not rock hard when its time (slightly lower sex drive too)

What im on and for how long:
Blasted and cruised for almost a year now (no previous use) cruise 100-250mg blast at 750-1000mg
Started taking finasteride about 8 months ago 1mg a day
arimidex .5mg ED on my blast

What i think:
I think the finastride is killing my dick and/or not using test with no PCT might not be that great either.

What i want:
Id like to keep my hair, still get hard (like a rock, i still do get hard just not AS hard) and still blast and cruise probably drop my blast down to 500mg or 750mg

Just looking for some advice from everyone, maybe throwing in HCG once and a while, maybe i have fake test. Any and all help would be appreciated. Oh im 36 if that matters and in good shape, good diet.

Stop taking finastride that’s probably your culprit good luck bro

What are you on right now?

Could you get labs? The AI at 0.5 mg everyday might have your E2 low. Finasteride is known to cause issues. You can measure DHT with a blood test too. If that is low that can cause issues.

Maybe test for free T, E2, Prolactin, and DHT. You should be able to tell a lot from those labs.